Deformations of reducible representations of 3-manifold groups into SL2(C)

Michael Heusener, Joan Porti, Eva Suárez Peiró

Research output: Contribution to journalArticleResearchpeer-review

24 Citations (Scopus)

Abstract

Let M be a 3-manifold with torus boundary which is a rational homology circle. We study deformations of reducible representations of (M ) into SL2(C) associated to a simple root of the Alexander polynomial. We also describe the local structure of the representation and character varieties. © 2001, by Walter de Gruyter GmbH & Co. KG. All rights reserved.
Original languageEnglish
Pages (from-to)191-227
JournalJournal fur die Reine und Angewandte Mathematik
Volume2001
Issue number530
DOIs
Publication statusPublished - 12 Jan 2001

Fingerprint Dive into the research topics of 'Deformations of reducible representations of 3-manifold groups into SL2(C)'. Together they form a unique fingerprint.

  • Cite this